ASGPP 2021 ANNUAL CONFERENCE REGISTRATION FORM

NAME (INCLUDE DEGREES)	Check all that apply							
ADDRESS				□ Presenter □ First Time ASGPP Conference Attendee				
CITYSTATE/PROVINCE				☐ Retiree (Limited to individuals who are retired professionally and have limited resources)				
ZIP/POSTAL ZONE	COUNTRY		☐ Student (Students must be FIRST TIME matriculating UNDER-					
	GRADUATE / MASTERS level students in an accredited college/ university and carrying a minimum load of 12 credits. A copy of the							
FIRST NAME/NICKNAME FOR BADGE				student needs to be submitted upon registration or MUST BE UPLOADED with the registration form to the National Office at				
	asgpp@asgpp.org)							
PROFESSION (eg. Social Worker, Psychologist)				□ Veteran Member (code #)				
In case of emergency notify:				 □ Member □ New Member □ Psychodrama Training Group Member (See Group Rates on page 2 				
lue (ADA) - Please indicate if you have special needs				unt qualifications)		occ aroup i	iaios on pago 2	
		FOR OFFICE USE ONLY		roup				
			zational me i	IIP DUES: ew or reinstate a mbership, as well .org/Membership-	as for a diplo	mate statu		
REGISTRATION FEES			Before March 22, 2021		After March 22, 2022			
All fees are given in \$US	Member Student / Retiree	Non-Member Student / Retiree	Member	Non-Member	Member	Non-Me	ember	
☐ Full Conference (Thurs, Fri, Sat & Sun)	\$325	\$375	\$475	\$660	\$525	\$720	\$	
□ 1 Day Conf. Package (Thurs, Fri, Sat or Sun)	\$140	\$155	\$170	\$225	\$185	\$245	\$	
□ Full Day Special Institute (Wed)	\$140	\$155	\$170	\$225	\$185	\$245	\$	
☐ One Workshop	\$50	\$75	\$80	\$100	\$100	\$120	\$	
	10% off across th	ne board for Veteran	S					
International Registration Fees: Group A - 10 To confirm your country Group/Band, go to htt International participants in Group A pay the about International Conference Participant requirement	ps://forms.gle/SCdP ove rates. Those in G	Rwprrdk9ANsuF9 Groups B, C and D m	nay wish to c	ontact the natio				
ADDITIONAL								
□ Here's an additional tax-deductible contribution toward this year's Scholarship Fund.							\$ \$	
□ CE Forms – we will provide one form that can be used for all licensures as verification\$50							\$	
TOTAL AMOUNT DUE (\$05)							\$	
☐ I understand and accept the following. Request for cancellation must be postmarked by Annual Conference ONLY. Credit is non-transferation.	March 22, 2021. Wh	nile no refunds will b				for the 20	022 ASGPP	
☐ I understand and accept the following	•		any Particina	ation in all activit	tige ie volun	tarv		

EMAIL ASGPP@ASGPP.ORG for GROUP RATES

IMPORTANT: Your registration will not be processed if you have not noted the workshops you wish to attend and have not acknowledged the above stated cancellation policy. Registrations will not be processed until payment is received. There are no exceptions.

WORKSHOP REGISTRATION

			Last	Name		
					year. If you do not list three available during each time slot	
Wednesday April 7 20	D21 - Pre-Conference		1st CHOIC	E 2nd CHOI	ICE 3rd CHOICE	
		too (#1	6)			
10:00 am - 5:00 pm	*Full Day Special Institut	les (# I	-0)			
Thursday April 8, 202						
10:00 am - 1:00 pm	Morning Workshops	(#6	i-12)			
3:30 pm - 6:30 pm	Afternoon Workshops	(#1	3-19)			
Friday April 9, 2021						
10:00 am - 1:00 pm	Morning Workshops	(#2	(0-26)			
3:30 pm - 6:30 pm	Afternoon Workshops	(#2	7-32)			
Saturday April 10, 202	21					
2:00 pm - 3:30 pm	90-Minute Workshops	(#3	3-39)			
4:00 pm - 7:00 pm	Afternoon Workshops	(#4	.0-46)			
Sunday April 11, 2021						
10:00 am - 1:00 pm	Morning Workshops	(#4	7-53)			
*Additional Registrati	on Fee Required					
How did you hear abo	out the conference? \Box M					
	Pleas	e specify:				
	DAILY	CONFER	RENCE SCI	IEDULE		
Wednesday, Apr	il 7	7:30 pm	Awards Ceremony/	2:00 – 3:30 pm	90-minute workshops	
Pre-Conference		-	Social Dinner	3:30 – 4:00 pm 4:00 – 7:00 pm	Break 3-hour workshops Break Dance and Tell Party	
10:00 - 6:00 pm 7:00 pm	Full Day workshops Welcome Reception (bring dinner/ drink/snacks)	Friday, April 9		7:00 – 8:00 pm		
		10:00 – 1:00 pm 1:00 – 2:00 pm	3-hour workshops Social Lunch	8:00 pm		
		2:00 – 3:00 pm	Plenary Address	Sunday, April 11		
Thursday, April 8		3:00 – 3:30 pm 3:30 – 6:30 pm	Break 3-hour workshops	10:00 – 1:00 pm 1:00 – 2:30 pm	3-hour workshops ABE Conversation/Social	
10:00 – 1:00 pm 1:00 – 2:00 pm	3-hour workshops Social Lunch (social or alone) Keynote Address Break 3-hour workshops Break	6:30 – 7:00 pm	Break	·	Lunch	
·		7:30 – 8:30 pm	Diversity Forum	2:30 – 4:00 pm	Tribute to 100 Years of Psychodrama	
2:00 – 3:00 pm 3:00 – 3:30 pm			Saturday, April 10		Closing	
3:30 – 6:30 pm 6:30 – 7:30 pm		11:00 – 12:30 pm	Sociatry and Social Justice Panel Social Lunch			